MAUDE Adverse Event Report: ROCHE DIAGNOSTICS NA ELECTRODE; ELECTRODE, ION SPECIFIC, SODIUM

ROCHE DIAGNOSTICS NA ELECTRODE; ELECTRODE, ION SPECIFIC, SODIUM
Catalog Number 10825468001
Medical Device Problem Codes High Test Results (2457); Non Reproducible Results (4029)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/11/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The investigation was not able to determine a specific root cause.The issue appeared to be resolved after the service actions.The calibration data was acceptable and the qc recovery was within the provided ranges prior to the event.The analyzer alarm trace contained abnormal sample aspiration and sample short errors.These are indicators of possible poor sample quality.
 
Additional Manufacturer Narrative
The analyzer serial number was (b)(6).The field service engineer was unable to determine a root cause.He checked and adjusted the sample probe and ise probe, performed mechanism checks, and checked and adjusted the rinse water levels.He found the end squeegee was splashing water intermittently and adjusted it.He removed and cleaned the shields over the reaction disk.He performed ise checks and precision testing which passed within specifications.The customer performed calibration and qc with results within the customer-defined ranges.The investigation is ongoing.
 
Event or Problem Description
There was an allegation of questionable sodium results from the cobas 6000 c 501 analyzer.The initial result was 163 mmol/l and the repeat result was 139 mmol/l.The repeat result was believed to be correct.

Brand Name
NA ELECTRODE
Common Device Name
ELECTRODE, ION SPECIFIC, SODIUM
Manufacturer (Section D)
ROCHE DIAGNOSTICS
9115 hague road
indianapolis IN 46250 0457
Manufacturer (Section G)
ROCHE DIAGNOSTICS GMBH
sandhofer strasse 116
mannheim (baden-wurttemberg) 68305
GM   68305
Manufacturer Contact
amy nelson
9115 hague road
indianapolis, IN 46250
MDR Report Key20362860
Report Number1823260-2024-02873
Device Sequence Number15884986
Product Code JGS
UDI-Device Identifier08430215011546
UDI-Public08430215011546
Combination Product (Y/N)Y
Initial Reporter StateMN
Initial Reporter CountryUS
PMA/510(K) Number
K060373
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 10/15/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date03/16/2025
Device Catalogue Number10825468001
Device Lot NumberW48
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 09/11/2024
Supplement Date Received by Manufacturer10/10/2024
Initial Report FDA Received Date10/03/2024
Supplement Report FDA Received Date10/15/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown